| Catalog Number |
RBY2C0320 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2019-00176.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the superior mesenteric artery (sma) using ruby coils.During the procedure, the physician successfully placed the initials ruby coils in the target vessel using a non-penumbra microcatheter.The physician then was unable to advance two other ruby coils more than half-way through the microcatheter and; therefore, the ruby coils were removed.The procedure was completed using additional ruby coils and the same microcatheter.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
Additional information added to: device manufacture date (mm/dd/yyyy).Method codes.